# SDR AALA202503103669

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 39,818 hours, 17,133 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 277A61112
- Condition: Undertorqued
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT BRAKE VIBRATES EXCESSIVELY DURING BRAKE APPLICATION. FOUND NUMBER 4 WHEEL HUBCAP COVER COMPLETELY LOSE ALL 3 BOLTS HAD MORE THAN 1/4 INCH OF PLAY, WHEN MOVED, HARD SHUTTER CAN BE RECREATED. TORQUED BOLTS TO CORRECT SPECS AND SAFETY WIRED. PER  AMM 32-45-11. ALSO LIFTED NUMBER 3 AND NUMBER 4 AXLE AND INSPECTED, AND OPERTIONAL CHECKED BRAKE NUMBER 4 3 AND NUMBER 4 WITH NO DISCREPANCIES OR ABNORMALITIES FOUND, PER AMM 32-41-41.
